MathSciNet Relay Station
MathSciNet bibliographic data
MR2271934 (2007g:42022) 42B20 (35J15 46F05 47A60)
Auscher, Pascal; Martell, José María Weighted norm inequalities, off-diagonal estimates and elliptic operators. III. Harmonic analysis of elliptic operators. J. Funct. Anal. 241 (2006), no. 2, 703–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement